# SDR ASAA2019052529476

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 24,466 hours, 7,990 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES WOULD NOT ARM. GROUNDED - YES. PERFORMED AUTOTHROTTLE BITE TEST. NO CURRENT FAULTS. PERFORMED AUTOTHROTTLE SERVO MOTOR TEST. NO FAULTS. ALL TESTS PASSED; INTERMITTENT FAULT. RE FIM 22-31 TASK 801 AND AMM 22-31-00.
